MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE RP TIB BASE SZ 10 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US ATTUNE RP TIB BASE SZ 10 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Model Number 1506-10-010
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Joint Disorder (2373); No Known Impact Or Consequence To Patient (2692); Not Applicable (3189); No Code Available (3191)
Date of Event 05/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address tibial loosening.Tibia came out clean.Loosening at the cement to implant interface.Cement manufacturer used was of competitor.Doi: (b)(6) 2016; dor: (b)(6) 2018; right knee.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.Product complaint # : (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthese considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: (no code available (3191) is used to capture the surgical intervention and medical device removal).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
H10 additional narrative: product complaint #
=
> pc-(b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot
=
> null.Device history batch
=
> null.Device history review
=
> null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE RP TIB BASE SZ 10 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
warsaw
46581 IN 46582 0988
MDR Report Key7552754
Report Number1818910-2018-60812
Device Sequence Number1201071
Product Code NJL
UDI-Device Identifier10603295042648
UDI-Public10603295042648
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1506-10-010
Device Catalogue Number150610010
Device Lot Number8089173
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/01/2018
Supplement Date Received by Manufacturer06/26/2018
09/20/2019
09/13/2019
02/28/2020
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date07/03/2018
09/20/2019
09/26/2019
03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR